MathSciNet Relay Station
MathSciNet bibliographic data
MR1395332 11B39
Ricci, Paolo Emilio Generalized Lucas polynomials and Fibonacci polynomials. Riv. Mat. Univ. Parma (5) 4 (1995), 137–146 (1996).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement